# SDR REXA2021101500881

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 31,424 hours, 29,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 12599
- Condition: Inoperative
- Part time: 1,806 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT HAND OVERWING EXIT LOWER LIGHT APPEARS TO BE INOPERATIVE. FOUND ON PREFLIGHT.
"INSPECTED AND VERIFIED LIGHT INOP DEFFERED CABIN EMERGENCY LIGHTS IAW MEL 33-51-1A ENTERED IN MMO2 MOC NOTIFIED 4488***REMOVED & REPLACED ALL EMERGENCY BATTERY PACKS IAW AMM 33-51-04 ALL CHECKS GOOD. THIS CLEARS MEL 33-51-1A


"
